I'm a 34 year old male previously was very healthy and had no penis problems. However about a month back, I started doing some Penis Enlargement exercise i.e. penis stretching, Jelqing for about 6 or 7 sessions. After I decided not to continue doing this (it was really stupid of me) I noticed the veins on my penis was more pronounced and that I had developed rings at the base of my penis. My penis also seemed slightly engorged in blood i.e slightly redder when flaccid. At this point however I was still able to maintain erection with no problem. I was getting erection from visual stimuli i.e. porn and masturbation every other night and ejaculated every 3 or 4 nights. About two weeks after that, I started having pain around the frenulum (I'm circumcised) area and burning around the penis. Doctor prescribed me Cipro for 5 days. The burning seemed to go away immediately but the frenulum was sore. On my third day of Cipro, I suddenly got a spasm in my *** for about 5 seconds. At that point, I thought nothing of it and maybe it's the medicine that's working. On my fourth day, I started having difficulty to get erection and ejaculate while the penis was flaccid. At the same time, I got cramping around my perineum. I did however managed to get a full erection about 4 hours after that incident although it didn't last very long as I discontinued my masturbation. I decided to wait another 2 days thinking it was a side effect of the Cipro. On the 6th day after all my Cipro has been finished I still had the same effect, premature ejaculation and cramping in the perineum area.
Around the time that I had pain in the frenulum area, I also noticed that my flaccid penis is no longer engorged and in fact it started shrinking in girth around where the ring developed. I can no longer see the veins as well. I can't get erect at all now. If I try very hard at masturbating the most I can get is my previous engorged size while flaccid.
I didn't tell the urologist of my PE exercise and he thought it's just a bladder problem although he noted that my prostate was soft. I'm not sure whether that means the prostate was inflammed or not. The bladder theory probably was because I do feel the urge to pee most of the time since this has happened.
Now the urge to pee is more or less gone but I can no longer get an erection and my penis feels rubbery and feels like it's shrinking and retracting. To be honest I am currently very depressed and feels like an eunuch. As I write this, the skin around the penis is also drying and cracking.
I'm slightly confused whether it's a prostate problem first followed by E.D or it's penile damage first and that the prostate condition is what follows. The more I think of it I'm pretty sure it's a penile damage and I plan to go back to the urologists ASAP. Hopefully something can be done and if it's venous leakage it's not so bad, but the fact that my penis seems to be shrinking really scares me.
If any of you can give me some advice, it's really appreciated. I'm depressed and I feel that I'll be losing my families soon.
From your symptoms it does not look like any medical cause. Jelqing may often cause injury to the penis or nerve compression which may cause such symptoms and hence is not advocated. If you are having normal erection while lying down and less erection, then also it does not seem to e related to any medical problem. It can be due to stress and anxiety, unrealistic sexual expectations ,negative feelings about non performance, smoking, alcohol and sometimes illicit drugs and very rarely medical conditions like diabetes, high blood pressure, heart or thyroid conditions and poor circulation. Do not take undue stress, stop jelqing and eat a healthy nutritious diet. If the symptoms persist then I would suggest you to get it evaluated from your urologist.
I have a similar case of burning/sensitivity of the glans (especially the corona and tip) from over masturbation. I also noticed an overall decrease in sensitivity (more stimulation required, which is what I'm assuming caused the burning). I have since stopped masturbating, but I'm wondering if this is permanent nerve damage. I've looked through forums, and the only word is, "stop". Over time, will I recover overall sensitivity and lose the over sensitivity of the glans? What might I do to correct this?
P.S. I have had no sexual contact with anybody of any kind and no other symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.